Alert archive / Michigan / Tornado Warnings in 2023
Tornado Warning 2, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Jul 11, 2023, 2:52 PM EDT for Lapeer County, Tuscola County, Michigan. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2023, 2:52 PM EDT (18:52 UTC)
- Expired
- Jul 11, 2023, 3:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lapeer County, MI, Tuscola County, MI
The radar
The Detroit radar (KDTX), 69 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 2:52 PM EDT | HAIL 1 | 8 E Vassar, MI | Picture of quarter sized hail |
| Jul 11, 3:13 PM EDT | TSTM WND DMG | 3 Wsw Silverwood, MI | Dispatch reports wires down across the northern portion of Lapeer county with a tree down near Mayville |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
199
WFUS53 KDTX 111852
TORDTX
MIC087-157-111930-
/O.NEW.KDTX.TO.W.0002.230711T1852Z-230711T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
252 PM EDT Tue Jul 11 2023
The National Weather Service in Detroit/Pontiac has issued a
* Tornado Warning for...
Southeastern Tuscola County in southeastern Michigan...
Northwestern Lapeer County in southeastern Michigan...
* Until 330 PM EDT.
* At 251 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Millington, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Mayville around 305 PM EDT.
Clifford around 325 PM EDT.
North Branch around 330 PM EDT.
Other locations impacted by this tornadic thunderstorm include East
Dayton, Silverwood and Fostoria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4322 8351 4334 8355 4342 8355 4341 8311
4333 8311 4333 8312 4329 8312 4328 8311
4323 8311
TIME...MOT...LOC 1851Z 287DEG 22KT 4334 8347
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MV3 follow-up statements
939
WWUS53 KDTX 111906
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
306 PM EDT Tue Jul 11 2023
MIC087-157-111930-
/O.CON.KDTX.TO.W.0002.000000T0000Z-230711T1930Z/
Tuscola MI-Lapeer MI-
306 PM EDT Tue Jul 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR
SOUTHEASTERN TUSCOLA AND NORTH CENTRAL LAPEER COUNTIES...
At 306 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Mayville, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
North Branch and Clifford around 315 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Silverwood, Fostoria and East Dayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4329 8341 4341 8336 4341 8311 4333 8311
4333 8312 4329 8312 4328 8311 4323 8311
4323 8335
TIME...MOT...LOC 1906Z 290DEG 32KT 4331 8328
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KGK787
WWUS53 KDTX 111920
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
320 PM EDT Tue Jul 11 2023
MIC157-111930-
/O.CAN.KDTX.TO.W.0002.000000T0000Z-230711T1930Z/
Tuscola MI-
320 PM EDT Tue Jul 11 2023
...THE TORNADO WARNING FOR SOUTHEASTERN TUSCOLA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 4323 8321 4332 8320 4333 8313 4333 8312
4329 8312 4328 8311 4323 8311
TIME...MOT...LOC 1920Z 289DEG 31KT 4329 8311
$$
MIC087-111930-
/O.CON.KDTX.TO.W.0002.000000T0000Z-230711T1930Z/
Lapeer MI-
320 PM EDT Tue Jul 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR NORTHERN
LAPEER COUNTY...
At 320 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Marlette, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Lapeer County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4323 8321 4332 8320 4333 8313 4333 8312
4329 8312 4328 8311 4323 8311
TIME...MOT...LOC 1920Z 289DEG 31KT 4329 8311
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KGK760
WWUS53 KDTX 111933
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
333 PM EDT Tue Jul 11 2023
MIC087-111942-
/O.EXP.KDTX.TO.W.0002.000000T0000Z-230711T1930Z/
Lapeer MI-
333 PM EDT Tue Jul 11 2023
...THE TORNADO WARNING FOR NORTHERN LAPEER COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.
LAT...LON 4323 8321 4332 8320 4333 8313 4333 8312
4329 8312 4328 8311 4323 8311
TIME...MOT...LOC 1932Z 287DEG 22KT 4327 8302
$$
KGKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jul 11, 1:58 PM EDT, 54 minutes earlier.
Area forecast discussion, Jul 11, 1:58 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 158 PM EDT Tue Jul 11 2023 .AVIATION... A cold front has cleared MBS this afternoon where winds have veered northerly. The front will act as a focus for afternoon/evening convection as it progresses southeastward with fresh activity now percolating. Coverage thus far has run much leaner than several model solutions, but still expect some degree of thunder at all terminals through late evening given decent instability, shear, and dynamics. High-based pre-frontal clouds ensure ceilings remain elevated in the near-term, but could see dips to MVFR with thundershower activity. Deterministic model soundings have trended more bullish with clouds overnight and did include a period of MVFR ceilings late tonight and Wednesday morning. Bases could be slow to lift as the front stalls out near Ohio which helps support rounds of showers later Wednesday morning. .DTW THRESHOLD PROBABILITIES... * Medium confidence for ceiling at or below 5000 feet this evening then low late tonight and Wednesday morning. * Medium confidence for thunderstorms 21-01Z today. && .PREV DISCUSSION... Issued at 1118 AM EDT Tue Jul 11 2023 UPDATE... Notable morning observational trends play into assessment of thunderstorm potential this afternoon in SE Mi and in full support of the Marginal severe risk. Early morning convection across the central Great Lakes was tied to a plume of elevated instability migrating SW to NE over the region holding MUCAPE near 1000 J/kg. This continues into the afternoon associated with the inbound surface to 700 mb theta-e ridge just ahead of the mid level trough, both of which setup an improving larger scale environment for surface based storms along the cold front this afternoon. The above mentioned morning elevated convective trends and ongoing strong surface heating suggest the higher end of 1500 to 2500 J/kg surface based CAPE ranges from guidance are reachable with a peak MLCAPE around 1500 J/kg from about 18Z to 21Z. Combine this with the southern fringe of the mid level trough providing a strengthening wind profile and at least weak vertical motion support for added confidence in organized convection. A survey of forecast wind profiles indicates 0-6 km shear approaches 30 knots by 21Z with 35 to 40 knot flow at 500 mb hinting at a trend from multicell clusters toward entry level linear convective mode mid to late afternoon. Damaging wind gusts then remain the primary hazard in the higher cores and/or best organized linear segments possibly enhanced by some mid level dry air feeding in from the upper Midwest and western Great Lakes. Early initiation timing may just miss the Tri Cities and northern Thumb to the south but start out north of I-69 and then develop NW to SE toward metro Detroit with increasing coverage and maturing storms expected mid to late afternoon. PREV DISCUSSION... Issued at 327 AM EDT Tue Jul 11 2023 DISCUSSION... Height falls emanating south of a seasonally strong upper level low pressure system across north central Canada underway early this morning over the northern great lakes. Attendant cold front anchored to the lead edge settles across northern lower mi through the morning period, accompanied by a narrow plume of higher moisture quality and perhaps a lingering element of convective shower activity and remnant higher cloud debris. This frontal timing affords a meaningful window for boundary layer destabilization locally today, particularly as moisture pools invof of the boundary north of M-59 this afternoon. Slight upward trend noted in prospective instability, with near term guidance suggesting 1200- 1500 j/kg of mlcape across the northern forecast area. Combination of frontal convergence and weak dcva will work to engage this steepening lapse rate environment, supporting scattered convective development mainly within the 18z to 00z window as the boundary sags southward with time. Inbound mid level speed max provides a noted increase in speed shear with time as well, offering potential for stronger updrafts to attain greater organization. This environment continues to highlight a standard marginal level severe risk, maintaining the possibility for isolated occurrences of damaging wind gusts and/or large hail to materialize during the peak heating cycle. Lower amplitude quasi-zonal west-northwest mid level flow left behind for Wednesday as the initial period of height falls shear to the northeast. This process proves sufficient enough to ease the surface front south of the border by morning, before stalling over the northern Ohio valley. Attention then turns to behavior of the first in a series of mid level waves transiting the mean flow. Convective organization and downstream expansion likely over the central plains tonight as associated larger scale forced ascent engages a higher magnitude plume of instability. Tendency for any resulting MCS to propagate toward the east-southeast given orientation of the mean 300-850 mb thickness fields, with perhaps an eventual shift more toward the southeast and along the main instability gradient. Depending on exact latitudinal placement of this evolution /tied to positioning of the wave/, this possibly positions southeast Michigan within the northern fringe of this activity. In addition, a subset of model guidance suggests a more active frontal zone will emerge again throughout the day, supported by a combination of mid level deformation and weak isentropic ascent tied to the parent upper wave. Any realized forced ascent would certainly capitalize on a residually moist profile /particularly south/, characterized by pw over 1.5" within a generally deep, moist adiabatic profile. This presents a case for some periods of locally heavy rainfall. Any possible convective severity across the south reliant on establishing a meaningful window for destabilization ahead of any inbound convective line, with the probability diminishing the earlier activity arrives/develops. Still a very muddled picture overall, outgoing forecast will hold the line with rainfall becoming likely late Wednesday into early Wednesday night. Large scale pattern varies little through the end of the work week and likely right through the weekend, with conditions still governed by a weakly cyclonic, perturbed lower amplitude flow. This will leave southeast Michigan susceptible to additional opportunities for convection, again with strong reliance on still ill-defined, smaller scale sources of forced ascent. Temperature profile to remain generally seasonable with no meaningful warming trend noted, with any daily fluctuation dependent on scale/timing of precip episodes. MARINE... A slow moving cold front associated with a strong low pressure system over northern Ontario has made it down to the straits and will continue moving south through the day. Southwesterly winds ahead of the front look to top out around 20 knots with offshore winds largely mitigating any wave issues in the nearshore zones. There remains a short period where winds funneling out of Saginaw Bay may excite waves a little more but guidance still has them only maxing out around 3 feet. A weak gradient behind the front will reduce the strength of the cold air advection and potential for the northwesterly winds to exceed 20 knots. The front will stall across the southern Great Lakes tonight and then a weak low pressure system will track along it on Wednesday through the region. This low will bring the next chance of precipitation Wednesday evening and overnight. A broad upper level trough will remain over the Great Lakes through the end of the week so additional chances of showers will be possible. HYDROLOGY... Potential for intervals of showers and thunderstorms will exist throughout the mid and late week period. The passage of a cold front will lead to the development of scattered showers and thunderstorms this afternoon and evening. Isolated cells may be capable of heavy downpours, resulting in localized rainfall amounts in excess of a half inch. This frontal boundary will linger near the Ohio border tonight and Wednesday, acting as a potential focus for additional rounds of showers and thunderstorms tonight through Wednesday night. While confidence in a more widespread area of heavy rainfall remains low, periods of locally higher rainfall rates will be possible during this time. Broader rainfall totals between a half inch to an inch are possible, with localized higher amounts especially for areas along and south of I-94. This could lead to ponding of water on roadways and localized flooding of urban and typical flood prone areas. This unsettled pattern may result in additional showers and thunderstorms Thursday and Friday. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...None. Lake Huron...None. Lake St Clair...None. Michigan waters of Lake Erie...None. && AVIATION.....KGK UPDATE.......BT DISCUSSION...MR MARINE.......DRK HYDROLOGY....MR You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 11, 3:46 AM EDT, 11 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 346 AM EDT Tue Jul 11 2023 MIZ047>049-053>055-060>063-068>070-075-076-082-083-120800- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 346 AM EDT Tue Jul 11 2023 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight There is a chance of thunderstorms this afternoon and evening as a cold front settles across the region. The potential exists for isolated storms to become severe, capable of producing wind gusts to 60 mph and large hail. Storm motion will be west to east at 35 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periodic showers and thunderstorms may develop during the late week period as unsettled conditions exist across the region. There is potential for heavy rainfall and gusty winds to accompany the strongest showers and thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-120800- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 346 AM EDT Tue Jul 11 2023 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a chance of thunderstorms this afternoon and evening as a cold front settles across the region. The potential exists for isolated storms to become severe, capable of producing wind gusts to 60 mph and large hail. Storm motion will be west to east at 30 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periodic showers and thunderstorms may develop during the late week period as unsettled conditions exist across the region. There is potential for heavy rainfall and gusty winds to accompany the strongest showers and thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. MR
In the hours before
Special weather statement, Jul 11, 9:36 AM EDT, 5 hours 16 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
936 AM EDT Tue Jul 11 2023
MIZ047-048-111430-
Bay MI-Midland MI-
936 AM EDT Tue Jul 11 2023
...A strong thunderstorm will impact portions of Bay and central
Midland Counties through 1030 AM EDT...
At 935 AM EDT, Doppler radar was tracking a strong thunderstorm over
Sanford, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Midland around 1000 AM EDT.
Auburn around 1005 AM EDT.
Kawkawlin and Linwood around 1015 AM EDT.
Bay City around 1020 AM EDT.
Essexville around 1025 AM EDT.
Munger around 1030 AM EDT.
Other locations impacted by this storm include Averill, Bombay,
Crump, Willard, Hope, Bay City State Recreation Area and North
Bradley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4381 8452 4381 8436 4383 8436 4383 8393
4379 8392 4375 8394 4368 8391 4365 8385
4361 8371 4348 8370 4348 8382 4352 8382
4352 8405 4357 8405 4359 8452
TIME...MOT...LOC 1335Z 273DEG 28KT 4365 8440
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
KGKSpecial weather statement, Jul 11, 1:48 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
148 PM EDT Tue Jul 11 2023
MIZ062-111830-
Lapeer MI-
148 PM EDT Tue Jul 11 2023
...A strong thunderstorm will impact portions of southern Lapeer
County through 230 PM EDT...
At 148 PM EDT, Doppler radar was tracking a strong thunderstorm near
Metamora, or near Lapeer, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Dryden and Lum around 200 PM EDT.
Imlay City around 205 PM EDT.
Almont around 210 PM EDT.
Other locations impacted by this storm include Attica, Thornville and
Goodland Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4288 8335 4309 8337 4316 8300 4289 8299
TIME...MOT...LOC 1748Z 264DEG 27KT 4300 8325
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MVSpecial weather statement, Jul 11, 2:02 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
202 PM EDT Tue Jul 11 2023
MIZ055-063-111900-
Sanilac MI-St. Clair MI-
202 PM EDT Tue Jul 11 2023
...Strong thunderstorms will impact portions of southern Sanilac and
St. Clair Counties through 300 PM EDT...
At 202 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brown City to near Capac to Almont.
Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Melvin around 215 PM EDT.
Yale, Peck and Emmett around 220 PM EDT.
Memphis around 235 PM EDT.
Port Huron and Lakeport around 250 PM EDT.
Marysville around 300 PM EDT.
Other locations impacted by these storms include North Street, Birch
Beach, Lynn Township, Amador, Goodells, Brockway, Smiths Creek,
Valley Center, Wadhams and Riley Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4296 8242 4293 8246 4288 8247 4289 8274
4290 8274 4289 8298 4327 8300 4333 8253
4321 8247 4317 8247 4306 8242
TIME...MOT...LOC 1802Z 272DEG 27KT 4318 8299 4304 8294 4291 8307
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MVThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:36 AM EDT | Special Weather Statement | DTX | Bay, Midland | 54 min |
| Jul 11, 1:48 PM EDT | Special Weather Statement | DTX | Lapeer | 42 min |
| Jul 11, 2:02 PM EDT | Special Weather Statement | DTX | Saint Clair | 58 min |
| Jul 11, 2:16 PM EDT | Special Marine Warning | DTX | 74 min | |
| Jul 11, 2:18 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair, Sanilac | 41 min |
| Jul 11, 2:22 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 53 min |
| Jul 11, 3:00 PM EDT | Special Weather Statement | DTX | Sanilac | 45 min |
| Jul 11, 3:14 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Sanilac | 61 min |
| Jul 11, 3:18 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 57 min |
| Jul 11, 3:28 PM EDT | Special Weather Statement | DTX | Livingston, Washtenaw | 62 min |
| Jul 11, 3:30 PM EDT | Special Marine Warning | DTX | 104 min | |
| Jul 11, 3:40 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 65 min |
| Jul 11, 3:49 PM EDT | Special Weather Statement | DTX | Macomb, Oakland | 56 min |
| Jul 11, 3:54 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 66 min |
| Jul 11, 3:57 PM EDT | Special Weather Statement | DTX | Lapeer | 48 min |
| Jul 11, 4:02 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 43 min |
| Jul 11, 4:15 PM EDT | Special Weather Statement | DTX | Oakland | 60 min |
| Jul 11, 4:30 PM EDT | Special Weather Statement | DTX | Saint Clair | 30 min |
| Jul 11, 4:34 PM EDT | Special Weather Statement | DTX | Macomb | 56 min |
| Jul 11, 4:37 PM EDT | Special Weather Statement | DTX | Washtenaw | 68 min |
| Jul 11, 4:46 PM EDT | Special Weather Statement | DTX | Wayne | 59 min |
| Jul 11, 4:48 PM EDT | Special Marine Warning | DTX | 87 min | |
| Jul 11, 4:55 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Saint Clair | 65 min |
| Jul 11, 5:18 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Monroe | 72 min |
| Jul 11, 6:17 PM EDT | Special Marine Warning | DTX | 26 min | |
| Jul 11, 6:18 PM EDT | Special Weather Statement | DTX | Wayne | 27 min |
| Jul 11, 6:29 PM EDT | Special Weather Statement | DTX | Monroe | 46 min |
| Jul 11, 7:13 PM EDT | Special Weather Statement | DTX | Lenawee | 62 min |
Nearby
Tornado Warnings in Michigan, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.